The structure of primary ideals in the rings of functions integrable with increasing weight on the half axis
Doklady Akademii Nauk, Tome 178 (1968) no. 5, pp. 991-994 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1968_178_5_a0,
     author = {V. P. Gurarii},
     title = {The structure of primary ideals in the rings of functions integrable with increasing weight on the half axis},
     journal = {Doklady Akademii Nauk},
     pages = {991--994},
     year = {1968},
     volume = {178},
     number = {5},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1968_178_5_a0/}
}
TY  - JOUR
AU  - V. P. Gurarii
TI  - The structure of primary ideals in the rings of functions integrable with increasing weight on the half axis
JO  - Doklady Akademii Nauk
PY  - 1968
SP  - 991
EP  - 994
VL  - 178
IS  - 5
UR  - http://geodesic.mathdoc.fr/item/DAN_1968_178_5_a0/
LA  - ru
ID  - DAN_1968_178_5_a0
ER  - 
%0 Journal Article
%A V. P. Gurarii
%T The structure of primary ideals in the rings of functions integrable with increasing weight on the half axis
%J Doklady Akademii Nauk
%D 1968
%P 991-994
%V 178
%N 5
%U http://geodesic.mathdoc.fr/item/DAN_1968_178_5_a0/
%G ru
%F DAN_1968_178_5_a0
V. P. Gurarii. The structure of primary ideals in the rings of functions integrable with increasing weight on the half axis. Doklady Akademii Nauk, Tome 178 (1968) no. 5, pp. 991-994. http://geodesic.mathdoc.fr/item/DAN_1968_178_5_a0/